# SDR MALA975383

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FROM DMR, EMERGENCY LIGHT 6 D/E INOP.  MAINTENANCE INSTALLED NEW BULBS.  CHECKS GOOD.  (M)
